Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Functions of exponential type not vanishing in a half-plane and related polynomials


Authors: N. K. Govil and Q. I. Rahman
Journal: Trans. Amer. Math. Soc. 137 (1969), 501-517
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9947-1969-0236385-6
MathSciNet review: 0236385
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. C. Ankeny and T. J. Rivlin, On a theorem of S. Bernstein, Pacific J. Math. 5 (1955), 849-852. MR 0076020 (17:833e)
  • [2] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 0068627 (16:914f)
  • [3] -, Inequalities for asymmetric entire functions, Illinois J. Math. 1 (1957), 94-97. MR 0084577 (18:884c)
  • [4] N. G. De Bruijn, Inequalities concerning polynomials in the complex domain, Nederl. Akad. Wetensch. Proc. Ser. A 50 (1947), 1265-1272. MR 0023380 (9:347e)
  • [5] P. D. Lax, Proof of a conjecture of P. Erdös on the derivative of a polynomial, Bull. Amer. Math. Soc. 50 (1944), 509-513. MR 0010731 (6:61f)
  • [6] B. Ya. Levin, On a special class of entire functions and on related extremal properties of entire functions of finite degree, Izv. Akad. Nauk SSSR Ser. Fiz.-Mat. Nauk 14 (1950), 45-84. (Russian) MR 0033892 (11:510a)
  • [7] M. A. Malik, On the derivative of a polymonial, J. London Math. Soc. (to appear).
  • [8] Q. I. Rahman, Functions of exponential type, Trans. Amer. Math. Soc. 135 (1969), 295-309. MR 0232938 (38:1261)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236385-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society